Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 8, NWS Norman, OK

April 21, 2017Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 21, 2017, 2:12 AM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Apr 21, 2017, 1:00 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 2:12 AM CDT (07:12 UTC)
In effect from
Apr 21, 2017, 1:00 PM CDT
Expired
Apr 22, 2017, 1:51 AM CDT
In force
13 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River (OK) near Tecumseh (TCMO2).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

392 
WGUS44 KOUN 210712
FLWOUN
Flood Warning
National Weather Service Norman OK
212 AM CDT Fri Apr 21 2017

OKC125-133-211912-
/O.NEW.KOUN.FL.W.0008.170421T1800Z-170422T0651Z/
/TCMO2.1.ER.170421T1800Z.170422T0000Z.170422T0051Z.NO/
212 AM CDT Fri Apr 21 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Little River near Tecumseh. 
  
* from this afternoon to late tonight...or until the warning is 
  cancelled. 
  
* At  1:30 AM Friday the stage was 4.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 11.0 feet. 
  
* Forecast...The Little River will rise above flood stage early 
  Friday afternoon and crest near 11.3 feet Friday evening. The 
  Little River will fall below flood stage Friday evening. 
  
* Impact...At 11.0 feet...Low-lying croplands...pastures...and 
  rural roads may experience shallow flooding or be isolated by 
  deeper water in overflow channels cutting across the flood plain. 
  The area affected is entirely rural...and downstream of Lake 
  Thunderbird...from near Macomb in Pottawatomie County to near 
  Bowlegs in western Seminole County.
  
 
&&
 
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
      3508 9668 3512 9699

$$

Kurtz
2 follow-up statements
725 
WGUS84 KOUN 211335
FLSOUN
Flood Statement
National Weather Service Norman OK
835 AM CDT Fri Apr 21 2017

OKC125-133-212135-
/O.EXT.KOUN.FL.W.0008.170422T0000Z-170422T0600Z/
/TCMO2.1.ER.170422T0000Z.170422T0000Z.170422T0000Z.NO/
835 AM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Little River near Tecumseh. 
  
* from this evening to late tonight...or until the warning is 
  cancelled. 
  
* At 7:30 AM Friday the stage was 4.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 11.0 feet. 
  
* Forecast...The Little River is forecast to crest near 11.0 feet 
  Friday evening. 
  
* Impact...At 11.0 feet...Low-lying croplands...pastures...and 
  rural roads may experience shallow flooding or be isolated by 
  deeper water in overflow channels cutting across the flood plain. 
  The area affected is entirely rural...and downstream of Lake 
  Thunderbird...from near Macomb in Pottawatomie County to near 
  Bowlegs in western Seminole County.
  
 
&&
 
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
      3508 9668 3512 9699

$$
170 
WGUS84 KOUN 211933
FLSOUN
Flood Statement
National Weather Service Norman OK
233 PM CDT Fri Apr 21 2017

OKC125-133-212003-
/O.CAN.KOUN.FL.W.0008.000000T0000Z-170422T0600Z/
/TCMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
233 PM CDT Fri Apr 21 2017

The Flood Warning is cancelled for
  The Little River near Tecumseh. 
  
* At 1 PM Friday the stage was 4.8 feet.
  
* Flood stage is 11.0 feet.
  
* Forecast: The Little River is now forecast to crest well below 
  flood stage at 7.1 feet early Saturday morning. This will be 
  the last statement for this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:46 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 21, 12:46 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 AM CDT Fri Apr 21 2017

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
Numerous thunderstorms, several severe, have developed north of a
stalled front (that was from near KAQR-KADM-KSPS at 0540Z). There
are many different scenarios that may occur overnight into Friday,
making the forecast extremely difficult. The HRRR model has, for
several hours, latched onto the idea that a convective system will
form over the Panhandles around 0800-0900Z, then sweep east across
Oklahoma early Friday morning as a squall line. Since this is
plausible, and consistent, have opted to include a modified
version of this forecast in the TAFs. If the convective complex
fails to form, or forms later than expected, the TAFs will need to
be modified accordingly.

The front itself is expected to move back north a short distance
during the day Friday (although if the squall line forms as
expected, it will be forced back south by early afternoon). A
reinforcing surge of cool air will then push the front southeast
late Friday afternoon and evening. This will likely generate new
thunderstorms across the eastern half of Oklahoma, some severe,
which will move out of southeast Oklahoma late in the evening.

Winds will be highly erratic overnight, especially in the vicinity
of thunderstorms.

CmS
&&

.PREV DISCUSSION... /issued 647 PM CDT Thu Apr 20 2017/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).

The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.

CmS

PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/

DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.

A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls.  The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.

A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.

By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.

On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.

Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  46  60  41  68 /  30  10   0   0
Hobart OK         45  63  40  69 /  10   0   0   0
Wichita Falls TX  48  64  42  71 /  20  10   0   0
Gage OK           41  60  37  69 /  20   0   0   0
Ponca City OK     44  58  38  67 /  60  10   0   0
Durant OK         50  62  43  70 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

23/03/23
Hazardous weather outlook, Apr 20, 11:28 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1128 PM CDT Thu Apr 20 2017

OKZ004>048-050>052-TXZ083>090-220430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1128 PM CDT Thu Apr 20 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms overnight into
Friday morning.

Location...
The Slight Risk covers locations south and west of a line
extending from Arnett to Stillwater to Ada, Oklahoma. The Slight
Risk includes all of western north Texas. A Marginal Risk exists
elsewhere, except for far northern Oklahoma.

Timing...
Severe thunderstorms are expected to continue through the
overnight hours.

Impacts...
Hail up to the size of tennis balls will be the primary threat.
Winds exceeding 60 mph will also be possible.

Discussion...
Scattered to numerous storms will continue to persist through
Friday morning. Some storms will be severe storms, especially in
the slight risk area. Damaging hail and heavy rain will be the
primary hazards.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations this evening and overnight.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas overnight
and lead to excessive rain totals. The main area of concern will
be locations near Oklahoma city, Kingfisher, and Enid, and points
east through late Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Severe storms will remain possible throughout the day on Friday
into Friday evening. An Enhanced Risk of severe storms will exist
for locations south and east of a line extending from Stillwater
and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging
hail and wind gusts will be the primary threats, but there will
also be a low tornado threat mainly across south- central and
southeast parts of Oklahoma.

Thunderstorm chances return next Wednesday, with severe storms
possible.

.Heavy Rainfall...
Significant rainfall totals appear possible through early Friday
evening. At this time, it appears that the heaviest rain will
fall over the northeast half of Oklahoma which could lead to
flooding of low-lying and poor drainage areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 21, 1:13 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
113 AM CDT FRI APR 21 2017

OKZ017-023-024-210645-
Canadian OK-Caddo OK-Blaine OK-
113 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR west central Canadian...
northwestern Caddo and south central Blaine Counties Until 145 AM
CDT...

AT 111 AM CDT, a strong thunderstorm was located 8 miles south of
Hydro, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hinton, Geary, Hydro and Bridgeport.

This includes Interstate 40 between mile markers 88 and 113.

LAT...LON 3572 9845 3566 9823 3553 9815 3534 9846
      3543 9862 3551 9862
TIME...MOT...LOC 0611Z 227DEG 28KT 3544 9853

KURTZ
Local storm report, Apr 21, 1:16 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
116 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     HAIL             2 ESE LAKE ELLSWORTH    34.81N 98.32W
04/21/2017  M1.00 INCH       COMANCHE           OK   FIRE DEPT/RESCUE

&&

MBS
Local storm report, Apr 21, 1:21 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     HAIL             2 N ELGIN               34.81N 98.29W
04/21/2017  M1.25 INCH       COMANCHE           OK   PUBLIC

&&

MBS
Local storm report, Apr 21, 1:30 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     HAIL             FLETCHER                34.82N 98.24W
04/21/2017  E1.00 INCH       COMANCHE           OK   BROADCAST MEDIA

&&

MBS
Local storm report, Apr 21, 1:33 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     HAIL             1 S LAKESIDE CITY       33.81N 98.54W
04/21/2017  M1.00 INCH       ARCHER             TX   FIRE DEPT/RESCUE

&&

MBS
Special weather statement, Apr 21, 2:12 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 AM CDT FRI APR 21 2017

OKZ019-024-025-210745-
Oklahoma OK-Logan OK-Canadian OK-
212 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Oklahoma...south
central Logan and northeastern Canadian Counties Until 245 AM CDT...

AT 211 AM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving east at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Northern Oklahoma City, Edmond, Yukon, Warr Acres, The Village,
Piedmont, Nichols Hills, Jones, Arcadia, Downtown Edmond and Wiley
Post Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3553 9775 3569 9778 3581 9736 3567 9732
      3555 9732
TIME...MOT...LOC 0711Z 259DEG 27KT 3564 9769

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:19 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.